Alert archive / Alabama / Small Craft Advisories in 2020

Small Craft Advisory 53, NWS Mobile, AL

November 5, 2020

NWS Mobile, AL issued this small craft advisory at Nov 5, 2020, 9:21 PM CST. It took effect at Nov 7, 2020, 12:00 AM CST. It was in force for 4 days.

The area

The counties it named.

The facts

Issued
Nov 5, 2020, 9:21 PM CST (03:21 UTC)
In effect from
Nov 7, 2020, 12:00 AM CST
Expired
Nov 10, 2020, 12:00 PM CST
In force
4 days
Issued by
NWS Mobile, AL

The text

As transmitted.

703 
WHUS74 KMOB 060321
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
921 PM CST Thu Nov 5 2020

GMZ670-675-061600-
/O.NEW.KMOB.SC.Y.0053.201107T0600Z-201110T1800Z/
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
921 PM CST Thu Nov 5 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT FRIDAY NIGHT TO
NOON CST TUESDAY...

* WHAT...East winds 15 to 25 kt with gusts up to 35 kt and seas 
  6 to 9 ft expected.

* WHERE...Waters from Pensacola FL to Pascagoula MS from 20 to 
  60 NM and Waters from Okaloosa Walton County Line FL to 
  Pensacola FL from 20 to 60 NM.

* WHEN...From midnight Friday night to noon CST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
11 follow-up statements
325 
WHUS74 KMOB 061817
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
1217 PM CST Fri Nov 6 2020

GMZ670-675-070600-
/O.CON.KMOB.SC.Y.0053.201107T0600Z-201110T1800Z/
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
1217 PM CST Fri Nov 6 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO NOON CST TUESDAY...

* WHAT...East winds 15 to 20 kt with gusts up to 30 kt and seas 
  5 to 8 ft expected.

* WHERE...Waters from Pensacola FL to Pascagoula MS from 20 to 
  60 NM and Waters from Okaloosa Walton County Line FL to 
  Pensacola FL from 20 to 60 NM.

* WHEN...From midnight tonight to noon CST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
406 
WHUS74 KMOB 070600
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
1200 AM CST Sat Nov 7 2020

GMZ670-675-071400-
/O.CON.KMOB.SC.Y.0053.000000T0000Z-201110T1800Z/
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
1200 AM CST Sat Nov 7 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST
TUESDAY...

* WHAT...Northeast winds 15 to 25 kt with gusts up to 30 kt and 
  seas 5 to 8 ft expected.

* WHERE...Waters from Pensacola FL to Pascagoula MS from 20 to 
  60 NM and Waters from Okaloosa Walton County Line FL to 
  Pensacola FL from 20 to 60 NM.

* WHEN...Until noon CST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
302 
WHUS74 KMOB 070916
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
316 AM CST Sat Nov 7 2020

GMZ650-655-071700-
/O.EXA.KMOB.SC.Y.0053.000000T0000Z-201110T1800Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
316 AM CST Sat Nov 7 2020

...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON CST TUESDAY...

* WHAT...Northeast winds 18 to 23 knots with occasional higher 
  gusts. Seas 4 to 6 feet.

* WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 
  20 NM and Coastal waters from Okaloosa Walton County Line FL 
  to Pensacola FL out 20 NM.

* WHEN...Until noon CST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ670-675-071700-
/O.CON.KMOB.SC.Y.0053.000000T0000Z-201110T1800Z/
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
316 AM CST Sat Nov 7 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST
TUESDAY...

* WHAT...Northeast winds 18 to 23 knots with gusts up to 30 knots.
  Seas 6 to 8 feet.

* WHERE...Waters from Pensacola FL to Pascagoula MS from 20 to 
  60 NM and Waters from Okaloosa Walton County Line FL to 
  Pensacola FL from 20 to 60 NM.

* WHEN...Until noon CST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
839 
WHUS74 KMOB 071909
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
109 PM CST Sat Nov 7 2020

GMZ650-655-670-675-080300-
/O.CON.KMOB.SC.Y.0053.000000T0000Z-201110T1800Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
109 PM CST Sat Nov 7 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST
TUESDAY...

* WHAT...Northeast winds 18 to 23 kt with gusts up to 30 kt and 
  seas 4 to 7 ft.

* WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 
  20 NM, Waters from Pensacola FL to Pascagoula MS from 20 to 60 
  NM, Coastal waters from Okaloosa Walton County Line FL to 
  Pensacola FL out 20 NM and Waters from Okaloosa Walton County 
  Line FL to Pensacola FL from 20 to 60 NM.

* WHEN...Until noon CST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
953 
WHUS74 KMOB 080306
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
906 PM CST Sat Nov 7 2020

GMZ650-655-670-675-081200-
/O.CON.KMOB.SC.Y.0053.000000T0000Z-201110T1800Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
906 PM CST Sat Nov 7 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST
TUESDAY...

* WHAT...Northeast winds 18 to 23 kt with gusts up to 30 kt and 
  seas 4 to 7 ft.

* WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 
  20 NM, Waters from Pensacola FL to Pascagoula MS from 20 to 60 
  NM, Coastal waters from Okaloosa Walton County Line FL to 
  Pensacola FL out 20 NM and Waters from Okaloosa Walton County 
  Line FL to Pensacola FL from 20 to 60 NM.

* WHEN...Until noon CST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
475 
WHUS74 KMOB 080954
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
354 AM CST Sun Nov 8 2020

GMZ650-655-670-675-081800-
/O.EXT.KMOB.SC.Y.0053.000000T0000Z-201113T1200Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
354 AM CST Sun Nov 8 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST FRIDAY...

* WHAT...Northeast winds 18 to 23 kt with occasionally higher
  gusts through Tuesday. Seas 4 to 7 ft nearshore through early 
  week, building to 5 to 8 feet mid to late week. Seas 5 to 9 feet
  well offshore through early week, building to 7 to 10 feet mid 
  to late week. 

* WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 
  20 NM, Waters from Pensacola FL to Pascagoula MS from 20 to 60 
  NM, Coastal waters from Okaloosa Walton County Line FL to 
  Pensacola FL out 20 NM and Waters from Okaloosa Walton County 
  Line FL to Pensacola FL from 20 to 60 NM.

* WHEN...Until 6 AM CST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
088 
WHUS74 KMOB 081624
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
1024 AM CST Sun Nov 8 2020

GMZ650-655-670-675-090300-
/O.CON.KMOB.SC.Y.0053.000000T0000Z-201113T1200Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
1024 AM CST Sun Nov 8 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY...

* WHAT...Northeast winds 15 to 25 kt with gusts up to 30 kt and 
  seas 6 to 9 ft.

* WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 
  20 NM, Waters from Pensacola FL to Pascagoula MS from 20 to 60 
  NM, Coastal waters from Okaloosa Walton County Line FL to 
  Pensacola FL out 20 NM and Waters from Okaloosa Walton County 
  Line FL to Pensacola FL from 20 to 60 NM.

* WHEN...Until 6 AM CST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
654 
WHUS74 KMOB 090411
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
1011 PM CST Sun Nov 8 2020

GMZ650-655-670-675-091600-
/O.CON.KMOB.SC.Y.0053.000000T0000Z-201113T1200Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
1011 PM CST Sun Nov 8 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY...

* WHAT...Northeast winds 15 to 25 kt with gusts up to 30 kt and 
  seas 6 to 9 ft.

* WHERE...Coastal waters from Pascagoula MS to Okaloosa Walton
  County Line FL out 60 NM.

* WHEN...Until 6 AM CST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
821 
WHUS74 KMOB 091556
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
Issued by National Weather Service Tallahassee FL
956 AM CST Mon Nov 9 2020

GMZ650-655-670-675-100000-
/O.CON.KMOB.SC.Y.0053.000000T0000Z-201113T1200Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
956 AM CST Mon Nov 9 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY...

* WHAT...Northeast winds 15 to 25 kt with gusts up to 30 kt and 
  seas 6 to 9 ft.

* WHERE...Coastal waters from Pascagoula MS to Okaloosa Walton 
  County Line FL out 60 NM.

* WHEN...Until 6 AM CST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

TAE
900 
WHUS74 KMOB 092049
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
Issued by National Weather Service Tallahassee FL
249 PM CST Mon Nov 9 2020

GMZ650-655-670-675-101200-
/O.CON.KMOB.SC.Y.0053.000000T0000Z-201113T1200Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
249 PM CST Mon Nov 9 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST Friday...

* WHAT...Northeast winds 15 to 25 kt with gusts up to 30 kt and 
  seas 6 to 9 ft.

* WHERE...Coastal waters from Pascagoula MS to Okaloosa Walton 
  County Line FL out 60 NM.

* WHEN...Until 6 AM CST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
321 
WHUS74 KMOB 101054
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
454 AM CST Tue Nov 10 2020

GMZ650-655-101200-
/O.CAN.KMOB.SC.Y.0053.000000T0000Z-201113T1200Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
454 AM CST Tue Nov 10 2020

...SMALL CRAFT ADVISORY IS CANCELLED...

Easterly flow has decreased and seas have lowered to below small
craft advisory criteria. 

$$

GMZ670-675-101800-
/O.EXT.KMOB.SC.Y.0053.000000T0000Z-201110T1800Z/
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
454 AM CST Tue Nov 10 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST TODAY...

* WHAT...Northeast winds 15 to 20 kt with gusts up to 25 kt this
  morning. Seas 5 to 7 ft this morning.

* WHERE...Coastal waters from Pascagoula MS to Okaloosa Walton 
  County Line FL out 60 NM.

* WHEN...Until noon CST today.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Nov 5, 5:20 PM CST, 4 hours 1 minute earlier.

Area forecast discussion, Nov 5, 5:20 PM CST, 4 hours 1 minute before
Area Forecast Discussion
National Weather Service Mobile AL
520 PM CST Thu Nov 5 2020

.NEAR TERM UPDATE /Now Through Friday night/...Weak mid level ridging
continues to extend from the western Gulf of Mexico through
southern and eastern AL and the western FL panhandle this
afternoon. Dry conditions persist across our region underneath
this feature, but shallow low level moisture has allowed for the
development of scattered to locally broken cumulus fields around
the region, while high cloudiness also streams overhead. A
persistent surface ridge of high pressure continues to nose
southwestward from the Eastern Seaboard/Appalachian Mountains to
the Gulf Coast early this afternoon, allowing for a light
northeast to east flow across our forecast area.

The upper level ridge axis over our area will flatten/weaken
tonight as southwest flow aloft develops ahead of an upper level
trough that will be deepening and eventually forming into an upper
level low late tonight into early Friday morning over the vicinity
of east TX/western LA. Mid to upper level flow gradually becomes
more southerly over our region by Friday afternoon on the eastern
periphery of the upper low as it tends to retrograde slightly
westward. Moisture remains overall lacking across our area
through Friday afternoon, and will maintain the dry forecast.
There may be enough moisture and weak isentropic ascent to aid in
the development of a few showers over southern portions of our
marine area late tonight into Friday. Lows tonight are forecast
to be warmer in the lower to mid 50s over inland areas and in the
upper 50s to lower 60s near the immediate coast. Highs Friday
should range in the mid to upper 70s.

2-3 ft, 6-7 second period southeasterly swell and high tidal
ranges (tide outgoing late tonight into Friday morning) will
support an increasing risk of rip currents tonight into Friday.
Will maintain the HIGH rip current risk. /21

&&

.AVIATION...
00Z issuance...A thick high level cirrus deck remains in place
this evening with generally scattered to broken clouds at FL200
to FL250. Expect this deck to persist throughout the forecast
period. VFR conditions continue tonight with few clouds near 5kft,
becoming broken during the overnight hours. By early morning
Friday, MVFR conditions may be able to develop with adequate low
level moisture in place allowing for broken ceilings near 3kft.
Expect these to lift through the morning becoming scattered at
5kft and promoting VFR conditions. Visibility throughout the
period should remain unrestricted. MM/25

&&

.PREV DISCUSSION... /issued 405 PM CST Thu Nov 5 2020/

NEAR TERM UPDATE /Now Through Friday/...Weak mid level ridging
continues to extend from the western Gulf of Mexico through
southern and eastern AL and the western FL panhandle this
afternoon. Dry conditions persist across our region underneath
this feature, but shallow low level moisture has allowed for the
development of scattered to locally broken cumulus fields around
the region, while high cloudiness also streams overhead. A
persistent surface ridge of high pressure continues to nose
southwestward from the Eastern Seaboard/Appalachian Mountains to
the Gulf Coast early this afternoon, allowing for a light
northeast to east flow across our forecast area.

The upper level ridge axis over our area will flatten/weaken
tonight as southwest flow aloft develops ahead of an upper level
trough that will be deepening and eventually forming into an upper
level low late tonight into early Friday morning over the vicinity
of east TX/western LA. Mid to upper level flow gradually becomes
more southerly over our region by Friday afternoon on the eastern
periphery of the upper low as it tends to retrograde slightly
westward. Moisture remains overall lacking across our area
through Friday afternoon, and will maintain the dry forecast.
There may be enough moisture and weak isentropic ascent to aid in
the development of a few showers over southern portions of our
marine area late tonight into Friday. Lows tonight are forecast
to be warmer in the lower to mid 50s over inland areas and in the
upper 50s to lower 60s near the immediate coast. Highs Friday
should range in the mid to upper 70s.

2-3 ft, 6-7 second period southeasterly swell and high tidal
ranges (tide outgoing late tonight into Friday morning) will
support an increasing risk of rip currents tonight into Friday.
Will maintain the HIGH rip current risk. /21

SHORT TERM /Friday night Through Sunday night/...Surface high
pressure extends southwestward from the Mid Atlantic states across
the Deep South today. This should remain in place through the
weekend with low level east northeasterly flow. An upper level low
pressure cut off along the upper Texas coast Friday night will drift
slowly northeast across the Lower Mississippi Valley through the
Saturday night before shearing out to the northeast late in the
weekend. A plume of deep moisture from the Caribbean will be
advected northwest in advance of the upper low. This moisture will
be lifted above the retreating continental airmass now in place and
should sufficiently saturate the atmosphere by late Friday night.
This increased isentropic ascent and enhanced moisture should
support scattered to potentially numerous showers and a few
thunderstorms beginning late Friday night and continuing through
Sunday morning. The greatest potential should be near the coast,
where likely pops have been included for Saturday, with lowering
chances with inland extent. High pressure aloft builds back across
the Gulf Coast later Sunday which should result in a return to dry
weather.

Temperatures should remain above normal through the weekend. Highs
will range from the middle to upper 70s with lows mainly in the 60s.

Long period swells from the southeast will continue to move through
our coastal waters this weekend and result in a persistent high risk
of rip currents at area beaches. /JLH

EXTENDED TERM /Monday Through Thursday/...The medium range ensemble
guidance continues to suggest that upper level ridging will build
across the eastern states and then southward across the Deep South
through the first half of next week. This pattern should help to
turn Tropical Cyclone Eta westward from the vicinity of the Florida
Straits/South Florida into the southeast Gulf of Mexico through the
first part of next week.

At this time, there remains large amounts of uncertainty with
respect to the eventual track and intensity of Eta once it gets into
the southeast Gulf of Mexico. Later in the forecast period, another
upper level trough across the western U.S. will move east. This
should help to steer Eta northward and eventually northeastward
towards the Gulf Coast. The speed and strength of the upper trough
will ultimately determine the track of Eta. This may bring increased
impacts to the local area, but there remains too much uncertainty at
this time to provide any specifics. At this time, have maintained
slight chance/chance pops for the middle of next week along with
continued above normal temperatures. The persistent swell ahead of
Eta will keep the threat for rip currents high into next week.
/JLH

MARINE...High pressure will extend across the southeastern states
through the remainder of the week. Tropical Cyclone Eta will slowly
lift northeast across the northwestern Caribbean through the weekend.
Easterly winds will increase over the marine area late this week
into the weekend between these features. Seas will gradually build
through the latter part of the week and especially into this
weekend. Small Craft Advisories will likely become necessary late
this week and into the weekend. /21

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through late Sunday night for ALZ265-266.

FL...High Rip Current Risk through late Sunday night for FLZ202-204-
     206.

MS...None.
GM...None.
&&

This product is also available on the web at:
http://weather.gov/mob

Nearby

Small Craft Advisories in Alabama, 2020Every small craft advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.